# SDR HNAA2017050500152

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 5,668,506 hours, 64,520 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

NR 1 PITOT HEAT CAUTION LIGHT ILLUMINATED, FOLLOWED BY LOSS OF CAPTAINS AIRSPEED INDICATOR,  ALTIMETER AND BOTH FLIGHT DIRECTORS.   PERFORMED A GENERAL INSPECTION, NO DEFECTS NOTED.
